# SDR SWAA2020092217133

- Difficulty date: September 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 50,814 hours, 34,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE SLIPPING OUT OF CASE.  RESECURED ESCAPE SLIDE, PER MT 725-61-06.  NO FURTHER DEFECTS NOTED.
